# SDR SWIA20241220

- Difficulty date: December 20, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG, BEFORE INSTALLING SERVICEABLE GEAR, FOUND CHAFE ON AFT WALL BRACKET FOR THE LOCK LINK, HN00208689     (C-CHECK RO 1/29/2025)    REMOVED CHAFE AT THE NLG AFT WALL BRACKET FOR THE LOCK LINK REF CRJ 700 SRM 51-12-00-001-001-A01 FOUND TO BE OUT OF LIMITS. RECEIVED AND COMPLIED WITH REO 670-53-11-2073 REV -- DATED 2024-12-21. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR FURTHER DETAILS.
